# SDR 96ZZZX5238

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9753D
- Make and model: Piper PA-22-160
- Aircraft serial: 226667
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tube Frame
- Part number: 226667
- Condition: Cracked
- Location: Inst Panel
- Part time: 3,438 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT PANEL CROSS-TUBE CRACKED AT BRAKE LEVER MOUNTING BRACKET WELD (MORE THAN ONE-FOURTH OF CIRCUMFERENCE).  THE BRAKE LEVER PUTS A HIGH STRESS ON THE MOUNTING BRACKET WHEN THE BRAKES ARE APPLIED.  THE CRACK IS LOCATED UNDER THE INSTRUMENT PANEL AND VERY DIFFICULT TO SEE.
